# SDR MWEA99371

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 39142181
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR LOWER HINGE FITTING IS CRACKED.  MTC FABRICATED AND INSTALLED BRACKET AND REMOVED AND REPLACED FITTING.
